# SDR YENA2025032600332

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 83,294 hours, 30,432 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1483, JFK-MCO. 'FUME EVENT ON DESC. OLD SOCK SMELL LEVEL 2 PASSING 6000 FT, STRONG ODOR CONTINUED AFTER LANDING. ( APU SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
